# SDR C77A2019090600001

- Difficulty date: September 5, 2019
- Submitted: September 9, 2019
- Operation: Air carrier
- Aircraft: N635CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000252
- Aircraft time: 29,915 hours, 18,263 cycles
- System (JASC): 2565 · Escape Slide
- Part: Unknown
- Condition: Malfunctioned
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR WILL NOT DISARM (PNEUMATIC ASSIST BOTTLE DEPLOYED). REMOVE AND INSTALLED FWD R1 DOOR EMERGENCY SLIDE ASSY IAW AMM 25-65-01 TO ADJUST THE GIRT BAR OPS CHECK GOOD. REMOVE AND REPLACE DOOR DIAPHRAGM AND SHEAR PIN IAW AMM 52-11-53.
